# SDR SWAA2024060698913

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,056 hours, 30,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB TE FLAP DELAMINATED. ] R/R L/H O/B AFT FLAP PER AMM 21-51-22 STEPS F -F5G. REQUIRES OPS AND RIG CHECK PER SAME;[02] R/R L/H O/B AFT FLAP PER AMM 21-51-22 STEPS F -F5G.;  COMPLETED OP`S AND RIG CHECKS PER AMM 27-51-22. NO DEFECTS NOTED.
